RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Issue 2  


Clones determined by alternating monoids
S. S. Marchenkov
3
On the inheritance of properties of Boolean functions under restrictions
O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko
9
Transitive polynomial transformations of residue class rings
M. V. Larin
20
Some properties of the inertia groups of Boolean bijunctive functions, and an injunctive method for the generation of such functions
A. V. Tarasov
33
On the complexity of the representation of functions of many-valued logics by polarized polynomials
S. N. Selezneva
48
On the periodicity of the sequence of states of an automaton corresponding to the initial state and the input periodic sequence
A. V. Babash
54
On the analysis of fuzzy information graphs
A. A. Feshchuk
65
Lattices of $\Omega$-fibered formations
Yu. A. Skachkova
85
A formal reduction of the general problem of the expressibility of formulas in the Gödel-Löb provability logic
M. F. Raţă
95
On some conditions for the absence of a giant component in a generalized allocation scheme
N. I. Kazimirov
107
Dichotomous graphs whose girth is one less than the maximum
A. V. Knyazev
119
Loops of order six
K. K. Shchukin, V. V. Gushan
134
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019